Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigenda: ``Optimum accelerated overrelaxation method in a special case'' [Math. Comp. 36 (1981), 183-187; MR 82c:65016] by G. Avdelas and the author


Author: A. Hadjidimos
Journal: Math. Comp. 38 (1982), 657
MSC: Primary 65F10
Original Article: Math. Comp. 36 (1981), 183-187.
MathSciNet review: 645683
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F10

Retrieve articles in all journals with MSC: 65F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1982-0645683-3
PII: S 0025-5718(1982)0645683-3
Article copyright: © Copyright 1982 American Mathematical Society